We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.
Sign The Guestbook
|Post 111 - By: Barbara - Post Date: 7/18/2010|
|My 63 year old sister passed away this Last Wed from TTP. She had been in ICU for only one week - she received 6 plasma pheresis treatments , steroids, & anti biotics -her platelets went up from 10,000 to 40,000 after the first few plasmapheresis treatments then went down to 7000 so the doctor decided to stop the plasmapheresis to give her a chemo therapy drug called bituxapin or something like that. After that The next day she started going down hill very rapidly platelets down to 5000. THis is a horrible disease = she had several small strokes at first- and for a while was recovering = but had a another major stroke while in the hosptial. She was very frightened and lost her vision - Being that this disease is rare - the doctor had to get recommendations from the U of A on what to do..... The family is still in shock that we lost her so quickly. I wish all families going through this horrible disease much luck and strength.
|Post 112 - By: Al Valeo - Post Date: 7/16/2010|
|10 months ago my plateletts started to drop from 190 k down to as low as 52K. I experience 30K in 9 day periods. I have high cardiolypins but no clotting so they think it is probably auto immune based. I am wondering if there is any hope in these situations or do the antibodies eventaully win. They have not started any treatment yet. Most of what I read on the net is negative.
|Post 113 - By: velma D. Falls - Post Date: 7/15/2010|
|I have read all the info on studies with patients, is there a way updates can be gotten from the patients? Or new research info for TTP which I have and have gone through plasma exchanges, Rituxum, now vitchristine and maybe removing my spleen. It seen as if my body is not accepting any of the treatments. If you have anything you can share with me I would appreciate it.
|Post 114 - By: sara shaw - Post Date: 7/15/2010|
|I am an SBB student-specialist in blood banking, here at the American Red Cross Blood Services in Pomona Ca. I am looking for information on drug induced thrombocytopenia. Have you done much research in this area, and if so, do you have any information that I may use. I am interested in doing a project involving detection of drug induced thrombocytopenia utilizing flow cytometry. Thank you. Sara Shaw MT(ASCP)
|Post 115 - By: peter mcphedran - Post Date: 7/10/2010|
|thank you for putting this information on line....is it also published elsewhere where the explanations for the columns are easier to track down?/pmcp
|Prev Page||Next Page|
|pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44|
The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.